EconPapers    
Economics at your fingertips  
 

Continuity properties of totally monotone capacities on polish spaces and impatience

Zaier Aouani () and Alain Chateauneuf ()

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Date: 2009-09-08
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00634847
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Encontro de Mathematica Brasil-França (Instituto Nacional de Matemática Pura e Aplicada), Sep 2009, Rio de Janeiro, Brazil

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-00634847

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-15
Handle: RePEc:hal:cesptp:hal-00634847